I started experiencing constipation and sour stomach (sulfur smelling burps) and have had issues early June. The weight loss has been a blessing as I was pre-diabetic and havent had much luck losing weight on my own. I have lost 20 lbs and gone down 3 dress sizes.The sour stomach is causing me to feel really bad. Has anyone else experienced this side effect?
I have the same problem. It started when I got to the last dose and usually was accompanied by a few days of constipation and gas. It was SO irritating I would eventually vomit up all this sour watery stuff and I would feel better. After this happened several times so I went back to the 2.4 dose concluding that for me,, my body's digestive system was too slow on the 3.0 dose and that was causing my symptoms. I've lost 20 as well so I'm pleased with the weight loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2013 • 1 answer
My period was scheduled to come around the first week of april.now its 13 days left in april and my?
Posted 17 Apr 2015 • 1 answer
Posted 1 May 2016 • 1 answer
I started my period April 22nd 2016 My period ended April 28th 2016 My ovulation calendar said that?
Posted 22 May 2016 • 0 answers
Posted 13 Feb 2017 • 0 answers